American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(09.3X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] M. Schreiber. Compactness of the structure space of a ring . Proc. Amer. Math. Soc. 8 (1957) 684-685. MR 0087641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Neal H. McCoy. A note on finite unions of ideals and subgroups . Proc. Amer. Math. Soc. 8 (1957) 633-637. MR 0086803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ti Yen. Notes on linearly compact algebras . Proc. Amer. Math. Soc. 8 (1957) 698-701. MR 0086806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nathan Divinsky. Commutative subdirectly irreducible rings . Proc. Amer. Math. Soc. 8 (1957) 642-648. MR 0086799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. A. Amitsur. A generalization of Hilbert's Nullstellensatz . Proc. Amer. Math. Soc. 8 (1957) 649-656. MR 0087644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. F. Smiley. Jordan homomorphisms and right alternative rings . Proc. Amer. Math. Soc. 8 (1957) 668-671. MR 0086800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ivan Niven and Leroy J. Warren. A generalization of Fermat's theorem . Proc. Amer. Math. Soc. 8 (1957) 306-313. MR 0086804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. G. Leavitt. Modules without invariant basis number . Proc. Amer. Math. Soc. 8 (1957) 322-328. MR 0083986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. P. Drazin. A generalization of polynomial identities in rings . Proc. Amer. Math. Soc. 8 (1957) 352-361. MR 0084495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. R. Scott. On the multiplicative group of a division ring . Proc. Amer. Math. Soc. 8 (1957) 303-305. MR 0083984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. J. Bryant and J. L. Zemmer. A note on completely primary rings . Proc. Amer. Math. Soc. 8 (1957) 140-141. MR 0082479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. M. Merriell. Flexible almost alternative algebras . Proc. Amer. Math. Soc. 8 (1957) 146-150. MR 0083485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] G. Whaples. The generality of local class field theory (Generalized local class field theory. V.) . Proc. Amer. Math. Soc. 8 (1957) 137-140. MR 0090583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] George B. Seligman. Characteristic ideals and the structure of Lie algebras . Proc. Amer. Math. Soc. 8 (1957) 159-164. MR 0082974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. A. Albert. A property of ordered rings . Proc. Amer. Math. Soc. 8 (1957) 128-129. MR 0082480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David Gale. Subalgebras of an algebra with a single generator are finitely generated . Proc. Amer. Math. Soc. 8 (1957) 929-930. MR 0091273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Erwin Kleinfeld. Assosymmetric rings . Proc. Amer. Math. Soc. 8 (1957) 983-986. MR 0089833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Earl Jay Taft. The Whitehead first lemma for alternative algebras . Proc. Amer. Math. Soc. 8 (1957) 950-956. MR 0089842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michio Yoshida. A property of polynomial extensions of rings . Proc. Amer. Math. Soc. 8 (1957) 987-989. MR 0090589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] William G. Leavitt. Modules over rings of words . Proc. Amer. Math. Soc. 7 (1956) 188-193. MR 0077520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Trevor Evans. Some remarks on a paper by R. H. Bruck . Proc. Amer. Math. Soc. 7 (1956) 211-220. MR 0078982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] G. Hochschild. Note on Lie algebra kernels in characteristic $p$ . Proc. Amer. Math. Soc. 7 (1956) 551-557. MR 0078983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. S. Amitsur. Algebras over infinite fields . Proc. Amer. Math. Soc. 7 (1956) 35-48. MR 0075933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Marshall Hall. An identity in Jordan rings . Proc. Amer. Math. Soc. 7 (1956) 990-998. MR 0081895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. L. San Soucie. On the left nucleus of a Bruck ring . Proc. Amer. Math. Soc. 7 (1956) 961-962. MR 0087636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. A. Amitsur. Invariant submodules of simple rings . Proc. Amer. Math. Soc. 7 (1956) 987-989. MR 0082482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] I. N. Herstein. Conjugates in division rings . Proc. Amer. Math. Soc. 7 (1956) 1021-1022. MR 0082483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Melvin Henriksen. On the equivalence of the ring, lattice, and semigroup of continuous functions . Proc. Amer. Math. Soc. 7 (1956) 959-960. MR 0082490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] O. T. O’Meara. Basis structure of modules . Proc. Amer. Math. Soc. 7 (1956) 965-974. MR 0082484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Alfred L. Foster. On the finiteness of free (universal) algebras . Proc. Amer. Math. Soc. 7 (1956) 1011-1013. MR 0083980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2